# SDR AALA201802269050

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 10,985 hours, 4,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT TEST FAILED UNIT 10WL. REPLACED POWER SUPPLY AND BATTERY IAW AMM 33-51-38.  THE AIRCRAFT WAS GROUNDED.
